Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 3, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jun 23, 2014, 10:13 PM MDT for Hudspeth County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2014, 10:13 PM MDT (04:13 UTC)
- Expired
- Jun 24, 2014, 12:15 AM MDT
- In force
- 2 hr
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 156 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 11:00 PM MDT | HEAVY RAIN 2.1 | 7 Nnw Quitman Canyon, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 4.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 3958 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
730
WGUS54 KEPZ 240413
FFWEPZ
TXC229-240615-
/O.NEW.KEPZ.FF.W.0003.140624T0413Z-140624T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
1013 PM MDT MON JUN 23 2014
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN HUDSPETH COUNTY IN SOUTHWEST TEXAS...
* UNTIL 1215 AM MDT/115 AM CDT/
* AT 1013 PM MDT/1113 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL
ACROSS THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
SIERRA BLANCA...
FORT HANCOCK...
INDIAN HOT SPRINGS...
FRENCHMAN CANYON...
BOSQUE BONITA...
ALLAMOORE...
FORT QUITMAN...
ESPERANZA...
ACALA...
MCNARY...
LITTLE BOX...
QUITMAN CANYON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO
NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN
DEPTH BY FOOT OR BY AUTOMOBILE.
&&
LAT...LON 3068 10501 3068 10507 3078 10519 3080 10532
3085 10541 3089 10542 3100 10558 3109 10562
3115 10577 3127 10586 3132 10595 3137 10598
3142 10596 3166 10597 3135 10490 3084 10490
3065 10493 3062 10498
$$
ROGASH1 follow-up statement
043
WGUS74 KEPZ 240507
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1107 PM MDT MON JUN 23 2014
TXC229-240615-
/O.CON.KEPZ.FF.W.0003.000000T0000Z-140624T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HUDSPETH TX-
1107 PM MDT MON JUN 23 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN HUDSPETH COUNTY
UNTIL 1215 AM MDT/115 AM CDT/...
AT 1103 PM MDT/1203 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS
THE WARNED AREA.
RADAR INDICATES OVER AN INCH OF RAIN HAS FALLEN NEAR
MCNARY...FRENCHMAN CANYON AND BOSQUE BONITA WITH HEAVY RAINS MOVING
INTO THE VICINITY OF SIERRA BLANCA AND FORT QUITMAN.
LOCATIONS IMPACTED INCLUDE...
SIERRA BLANCA...
FORT HANCOCK...
INDIAN HOT SPRINGS...
FRENCHMAN CANYON...
BOSQUE BONITA...
ALLAMOORE...
FORT QUITMAN...
ESPERANZA...
ACALA...
MCNARY...
LITTLE BOX...
QUITMAN CANYON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE
WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS.
&&
LAT...LON 3068 10501 3068 10507 3078 10519 3080 10532
3085 10541 3089 10542 3100 10558 3109 10562
3115 10577 3127 10586 3132 10595 3137 10598
3142 10596 3166 10597 3135 10490 3084 10490
3065 10493 3062 10498
$$
ROGASHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:20 PM MDT, 6 hours 53 minutes earlier.
Area forecast discussion, Jun 23, 3:20 PM MDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 320 PM MDT MON JUN 23 2014 .SYNOPSIS... HIGH PRESSURE ALOFT OVER THE SOUTHWESTERN UNITED STATES IS STARTING TO NOSE EASTWARD SLOWLY INTO NEW MEXICO. MINOR IMPULSES IN THE WESTERLY FLOW ALOFT IS SETTING OFF SOME ISOLATED SHOWER AND THUNDERSTORM ACTIVITY MAINLY EAST OF THE CONTINENTAL DIVIDE THIS EVENING. MOST ACTIVITY WILL RESULT IN LITTLE RAIN WITH STRONG GUSTY OUTFLOW WINDS WHICH MAY CAUSE LOCAL AREAS OF BLOWING DUST. WITH MORE MOISTURE IN EASTERN OTERO AND HUDSPETH COUNTIES...SOME OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAIN AND HAIL EAST OF AN EL PASO RUIDOSO LINE. DAYTIME TEMPERATURES WILL BE ON THE RISE THIS WEEK WITH THE TRIPLE DIGITS RETURNING TO MOST LOWLAND LOCATIONS STARTING TUESDAY. BREEZY WESTERLY WINDS WILL RETURN AFTER MIDWEEK ESPECIALLY ON THURSDAY AND FRIDAY ADDING TO MORE WARMING AND DRYING...AGGRAVATING FIRE DANGER WHICH IS ALREADY RUNNING IN THE HIGH TO VERY HIGH RANGE IN MOST AREAS. && .DISCUSSION... A BACKDOOR COLD FRONT ALONG WITH OUTFLOW FROM AN MCC OVER CENTRAL TEXAS LAST NIGHT PUSHED SOME SEMI MOIST EASTERLIES INTO THE VERY EASTERN PORTION OF OUR CWA LAST NIGHT BUT IT STOPPED BASICALLY EAST OF THE SACRAMENTOS AND IN EASTERN HUDSPETH COUNTY. AT THIS TIME THE 50 DEG F TD LINE IS RUNNING FROM ABOUT RUIDOSO SOUTH TO SIERRA BLANCA AND THAT AREA MAY SEE SOME WETTING RAIN AND EVEN HAIL THIS EVENING. OTHERWISE A MINOR IMPULSE IN THE WESTERLIES IS MOVING ACROSS CENTRAL AND SOUTHERN NEW MEXICO THIS EVENING SETTING OFF ISOLATED ACTIVITY MAINLY EAST OF THE CONTINENTAL DIVIDE. HATS OFF TO THE HIGH RESOLUTION RAPID REFRESH MODEL FOR NICELY DEPICTING THE START OF THE CONVECTION TODAY OFF THE BACK RANGE AND DEVELOPING EASTWARD. SOUNDING SHOW VERY DRY LOWER LEVELS WITH BASICALLY MOISTURE CONFINED TO THE 600 TO 500 MB LEVEL. TODAY'S ELP 12Z SOUNDINGS PRECIP WATER WAS DOWN TO .75 WATER WITH AN LI OF -1 AND CAPE AROUND 160 J/KG. AN AREA FROM 15K- 25K MSL WAS SLIGHT UNSTABLE. THIS SOUNDING AND SUBSEQUENT FCST SOUNDINGS SHOWED A MARKED INVERTED V SIGNATURE AND SPC SHOWS OUR AREA WITH AROUND 900-1000 J/KG OF DCAPE WHICH COULD GIVE DOWN BURST WINDS UP TO 40-45 KTS. THE SURFACE CONVERGENCE TROUGH IS FORECAST N-S JUST AROUND THE EL PASO AREAS THIS EVENING. SOME SHALLOW LOW LEVEL EASTERLIES MAY PUSH BACK IN LATE BUT MODELS INDICATE THE CONVERGENCE LINE SHOULD PUSH TO THE EL PASO HUDSPETH COUNTY LINE BY TUESDAY EVENING WITH THE LOW LEVEL WESTERLIES IN THE PLANETARY BOUNDARY LEVEL GAINING MORE MOMENTUM BY MID WEEK. SHOULD SEE A LITTLE LESS ACTIVITY FOR TUESDAY AND CONVECTION BASICALLY PUSHED FAR EAST FOR WEDNESDAY PM AS THE SOUTHWESTERN RIDGE ALOFT STARTS TO MOVE INTO NEW MEXICO RESULTING IN MANY LOW LAND SOUTHERN LOCATIONS SEEING THE RETURN OF TRIPLE DIGITS STARTING TUESDAY AND CARRYING ON FOR MOST OF THIS WEEK. A FAIRLY STRONG UPPER LEVEL TROUGH IN THE FAST WESTERLIES WILL MOVE FROM THE PACIFIC NORTHWEST INTO THE CENTRAL ROCKIES AND TAIL INTO THE SOUTHERN ROCKIES FOR THURSDAY...FRIDAY AND SATURDAY INDUCING A LEE SURFACE TROUGH OF LOW PRESSURE IN EASTERN COLORADO AND NEW MEXICO WHICH WILL CONTRIBUTE TO SOME BREEZY AFTERNOON DOWN SLOPE WESTERLY WINDS. THESE WINDS WILL ADD TO THE WARMING (BLAST FURNACE EFFECT) AND AGGRAVATE AN ALREADY HIGH FIRE DANGER. WINDS AND AND RH MAY COME CLOSE TO RED FLAG CRITERION IN SOME AREAS. GETTING KIND OF LATE NOW IN THE MONTH TO BE STUCK IN THIS NO MANS PATTERN. THE PERSISTENT WEST TO NORTHWEST WINDS BODE BADLY FOR A MONSOON. BOTH THE GFS AND ECMWF HINT OF A SUBTROPICAL WAVE/STORM MOVING WESTWARD ACROSS MEXICO SOUTH OF THE BORDERLAND IN THE 240 HOUR TIME FRAME (PERHAPS) SENDING UP SOME MOISTURE INTO OUR AREA BUT MORE THE ECMWF IS MORE BULLISH FOR ARIZ THAN NEW MEXICO. OUT IN THE VERY LONG TERM...LOOKS LIKE THE CPC IS COMMITTING TO AN EL NINO FORECAST WITH BELOW NORMAL TEMPS AND ABOVE NORMAL PRECIPITATION FORECAST FOR THE BORDERLAND AUG2014-APR2015...WOULD NOT THAT BE NICE ? :) && .AVIATION...VALID 24/0000Z - 25/0000Z P6SM FEW-SCT100-120 SCT-BKN200-250 WITH ISOLD -TSRA AND WIND GUSTS TO 40KTS THRU 03Z. AFT 03Z FEW-SCT100-120 WITH VARIABLE WINDS UNDER 10KTS BECOMING W TO SW 10-15G25KTS AFT 18Z. ISOLD -TSRA MAINLY EAST OF RIO GRANDE AFT 18Z. && .FIRE WEATHER... A WEAK TROUGH WILL MOVE ACROSS THE REGION THROUGH TONIGHT WHICH WILL HELP TO FIRE A FEW THUNDERSTORMS...MANY WHICH WILL BE DRY. BESIDES A FEW MORE STORMS EAST TUESDAY AND WEDNESDAY...GENERALLY HOT AND DRY CONDITIONS EXPECTED THROUGH THE WEEKEND. HIGH TEMPERATURES OVER THE LOWLANDS WILL CONTINUALLY BE IN THE 95-105 RANGE WITH A COUPLE DAYS LATE IN THE WEEK APPROACHING CRITICAL THRESHOLDS. HAINES INDEX WILL GENERALLY RUN AROUND 4 FAR SOUTH TO 6 FAR NORTH THROUGH THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 78 100 77 100 77 / 10 10 10 10 10 SIERRA BLANCA 75 98 72 99 71 / 10 10 10 10 10 LAS CRUCES 73 97 70 99 71 / 10 0 0 0 0 ALAMOGORDO 70 97 66 97 66 / 20 0 0 10 10 CLOUDCROFT 48 75 48 77 49 / 20 20 20 0 0 TRUTH OR CONSEQUENCES 69 96 67 98 67 / 10 0 0 0 0 SILVER CITY 62 92 61 93 62 / 10 0 0 0 0 DEMING 68 98 67 98 67 / 10 0 0 0 0 LORDSBURG 67 97 66 97 67 / 10 0 0 0 0 WEST EL PASO METRO 78 101 76 100 76 / 10 10 10 0 0 DELL CITY 70 99 67 99 67 / 20 10 20 10 10 FORT HANCOCK 76 102 74 102 74 / 10 10 10 10 10 LOMA LINDA 73 95 69 96 69 / 10 10 10 10 10 FABENS 72 101 71 101 71 / 10 10 10 10 10 SANTA TERESA 74 98 72 100 72 / 10 10 10 0 0 WHITE SANDS HQ 72 97 71 99 73 / 10 0 0 0 0 JORNADA RANGE 68 97 67 99 66 / 10 0 0 0 0 HATCH 69 97 67 98 67 / 10 0 0 0 0 COLUMBUS 73 96 69 98 69 / 10 10 10 0 0 OROGRANDE 70 98 66 100 66 / 10 0 0 10 10 MAYHILL 56 84 58 83 58 / 20 20 20 10 10 MESCALERO 53 85 53 85 53 / 20 20 20 10 10 TIMBERON 53 83 53 83 53 / 20 20 20 10 10 WINSTON 58 90 59 89 59 / 10 0 0 0 0 HILLSBORO 69 95 67 95 67 / 10 0 0 0 0 SPACEPORT 68 97 65 99 65 / 10 0 0 0 0 LAKE ROBERTS 56 90 58 90 58 / 10 0 0 0 0 HURLEY 62 93 61 93 62 / 10 0 0 0 0 CLIFF 56 94 56 97 54 / 10 0 0 0 0 MULE CREEK 51 93 52 94 51 / 10 0 0 0 0 FAYWOOD 68 92 67 93 67 / 10 0 0 0 0 ANIMAS 67 99 66 99 67 / 10 10 10 0 0 HACHITA 66 98 62 98 63 / 10 10 10 0 0 ANTELOPE WELLS 67 99 66 100 67 / 10 10 10 0 0 CLOVERDALE 61 94 60 94 61 / 10 10 10 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 20/26 NOVLAN / GRZYWACZ
Hazardous weather outlook, Jun 23, 11:20 AM MDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1120 AM MDT MON JUN 23 2014 NMZ401>417-TXZ418>424-241730- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1133 AM MDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS AGAIN POSSIBLE INTO THE EARLY EVENING MAINLY SOUTH OF INTERSTATE 10 AND EAST OF AN EL PASO RUIDOSO LINE. MAIN THREAT FROM STORMS WILL BE DOWNBURST/OUTFLOW WINDS. GUSTS OF 40 TO 55 MPH ARE POSSIBLE WITH SHORT PERIODS OF LOCAL DENSE BLOWING DUST...SETTING UP HAZARDOUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A GRADUAL AND GENERAL DECREASING THREAT OF ISOLATED THUNDERSTORMS INTO MIDWEEK MAINLY EAST OF AN EL PASO RUIDOSO LINE. BY THURSDAY AND INTO THE WEEKEND... DRY HOT DOWNSLOPE WESTERLY WINDS WILL PREVAIL INTO THE BREEZY RANGE GIVING HOT AND DRY CONDITIONS WITH TEMPERATURES ABOUT 4 TO 7 DEGREES ABOVE NORMAL. DRY CONDITIONS WILL KEEP FIRE DANGER ELEVATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NOVLAN
In the hours before
Special weather statement, Jun 23, 7:17 PM MDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 717 PM MDT MON JUN 23 2014 NMZ403-407-408-240200- EASTERN BLACK RANGE FOOTHILLS NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-SOUTHWEST DESERT/MIMBRES BASIN NM- 717 PM MDT MON JUN 23 2014 ...STRONG THUNDERSTORMS THREATENING LUNA COUNTY THROUGH 800 PM MDT... AT 708 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS OVER LUNA COUNTY. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. AREAS OF BLOWING DUST MAY ACCOMPANY THE STORMS...REDUCING VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS. LOCATIONS IMPACTED INCLUDE... DEMING... COLUMBUS... SUNSHINE... AKELA... SPRING CANYON STATE PARK... ROCK HOUND STATE PARK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. ROGASH
Special weather statement, Jun 23, 8:41 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 841 PM MDT MON JUN 23 2014 TXZ421-422-240345- SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS- INCLUDING THE CITIES OF...DELL CITY...CORNUDAS...SALT FLAT... SIERRA BLANCA 841 PM MDT MON JUN 23 2014 REDEVELOPMENT OF STORMS FROM STORMS TO THE EAST...IS OCCURRING AT THIS TIME OVER THE HIGHLANDS OF FAR EASTERN HUDSPETH COUNTY BETWEEN SALT FLAT AND INTERSTATE 10. STRONG GUSTY DOWN BURST WINDS TO 50 MPH AND DENSE BLOWING DUST ARE LIKELY IN THE THE NEXT HOUR. IN ADDITION...LOCALLY HEAVY RAINFALL MIXED WITH HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THIS ACTIVITY. MOTORISTS ON INTERSTATE 10 AND HIGHWAY 1111...CAN EXPECT STRONG CROSS WINDS FROM OUTFLOW ASSOCIATED WITH THESE STORMS. TRIPOLI
Special weather statement, Jun 23, 9:09 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 909 PM MDT MON JUN 23 2014 NMZ411-TXZ418-419-423-240400- EASTERN/CENTRAL EL PASO COUNTY TX-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-WESTERN EL PASO COUNTY TX- 909 PM MDT MON JUN 23 2014 ...SHOWERS AND ISOLATED THUNDERSTORMS WITH STRONG WINDS MOVING INTO THE EL PASO TEXAS VICINITY... AT 905 PM MDT AN AREA OF RAIN SHOWERS WITH ISOLATED THUNDERSTORMS WAS MOVING INTO SOUTHERN NEW MEXICO AND WEST TEXAS AROUND THE EL PASO AREA. THIS ACTIVITY WILL PRODUCE 40 TO 50 MPH WIND GUSTS ALONG WITH LIGHT TO BRIEFLY MODERATE RAINFALLS. HAZARDOUS DRIVING CONDITIONS MAY OCCUR FROM THE COMBINATION OF STRONG GUSTY WINDS AND RAINS. LOCATIONS IMPACTED INCLUDE... MISSION VALLEY... EAST EL PASO... NORTHEAST EL PASO... WEST EL PASO... SUNLAND PARK... CENTRAL EL PASO... SANTA TERESA... LA UNION... WESTWAY... VINTON... FRANKLIN MOUNTAINS STATE PARK... ROGASH
Local storm report, Jun 23, 9:28 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
928 PM MDT MON JUN 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND GST 19 ENE EL PASO 31.89N 106.18W
06/23/2014 M54 MPH EL PASO TX MESONET
&&
EVENT NUMBER EPZ1400263
TRIPOLISpecial weather statement, Jun 23, 9:34 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 934 PM MDT MON JUN 23 2014 NMZ407-240415- SOUTHWEST DESERT/MIMBRES BASIN NM- 934 PM MDT MON JUN 23 2014 ...STRONG THUNDERSTORMS THREATENING SOUTHERN LUNA COUNTY THROUGH 1015 PM MDT... AT 930 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS OVER SOUTHERN LUNA COUNTY. THIS ACTIVITY WILL PRODUCE 40 TO 50 MPH WIND GUSTS ALONG WITH BRIEF MODERATE RAINFALLS. THE COMBINATIONS OF STRONG GUSTY WINDS AND RAINS WILL CREATE HAZARDOUS DRIVING CONDITIONS. LOCATIONS IMPACTED INCLUDE... COLUMBUS... HERMANAS... ROGASH
Special weather statement, Jun 23, 9:47 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 947 PM MDT MON JUN 23 2014 TXZ420>424-240430- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY TX-SALT BASIN TX-SOUTHERN HUDSPETH HIGHLANDS TX- 947 PM MDT MON JUN 23 2014 ...STRONG THUNDERSTORMS THREATENING SOUTHERN HUDSPETH COUNTY THROUGH 1030 PM MDT/1130 PM CDT/... AT 945 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS OVER SOUTHERN HUDSPETH COUNTY. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... SIERRA BLANCA... FORT HANCOCK... INDIAN HOT SPRINGS... FRENCHMAN CANYON... BOSQUE BONITA... ALLAMOORE... FORT QUITMAN... ESPERANZA... MCNARY... LITTLE BOX... QUITMAN CANYON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:18 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 42 min |
| Jun 23, 6:37 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 44 min |
| Jun 23, 6:57 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 32 min |
| Jun 23, 9:57 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 48 min |
| Jun 23, 10:43 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 47 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.